# SDR 2004F00032

- Difficulty date: November 25, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N163WG
- Make and model: Cndair CL6002A12
- Aircraft serial: 3057
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Condition: Cracked
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD FAILED IN FLIGHT, OUTER PANE CRACKED AND SEPARATED.  CREW FOLLOWED CHECKLIST PROCEDRUES AND LANDED AT A SUITABLE AIRFIELD.  (M)
